Discussions that mention lipitor

Open to All Other Health Topics board


Quote from Dal49:
:wave: Hello, I hope someone can help me with this. I get severe, I mean, (really severe) leg cramps . It is not like a charlie horse or normal cramp (If there is such a thing as a normal cramp). Its more like someone is literally trying to pull my veins out of my legs! It makes me scream unbelievably in pain. It usually happens when Im laying down, but has on occasion happened at other time as well. I have to try to stand up and walk and rub them for long time in order to get the pain to finally end. It last long periods at times and sometimes not so long but always extremely painful. I am 57 years old at this time and its hard on me when this happens. The Doctors cant figure it out. And Im afraid if it dont stop , when Im older it will not be something I cant just walk off so easily. Its so difficult now for me to even get up when it occurs. It is not a potasium problem or as far as I know a major muscle disorder but I need to try and find out what it is. If anyone out here is having this same exact problem and a Doctor has been able to figure out what it is , please give me some imput if possible as to who I can see or what I can do about this if you can. Thank you so much and my best to all. God Bless Regards Dal49



Dal49,

You have my deepest sympathy! I get cramps like this as well. Mine are caused from dystonia. My toes curl up and in at the same time along with the foot pointing in. As they start, I can feel my toes moving by themselves, and then I know I'm in for a hell-bent treat. They last for about 45 minutes, and just as you think they're over, they come back and bite. These may not be the same, but they are painful. This is the type of pain where it hurts so bad you want to throw up, pass out, or both!

Talk to your doctor about this seriously because there are a number of things that can cause these nasty things. He may not be able to figure it out now, so here's a list to give him some ideas.

Are you on any medications such as Lipitor or some other statins?
These can and will cause severe cramps.

Other things that can cause them are: Thyroid problems, Multiple Schlerosis,
Dystonia, Parkinson's Disease, and arterial diseases. This is only a short list, there are many causes.

John